# SDR AALA200810011

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED AT STATION 826 TO 845.  CUT OUT CORROSION AND INSTALLED CUSP REPAIR DOUBLER PER AARD 53-20-00-16/
